# SDR AALA202506028294

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 78,010 hours, 30,154 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD PASSENGER / CREW DOOR ECAM MESSAGE DISPLAYED DURING LANDING ROLL, INITIALLY STAYED ON FOR 2 SECONDS THEN DISAPPEARED. ECAM RETURNED AGAIN 3 SECONDS LATER, REMAINED ON FOR TAXI INTO GATE AND DID NOT SELF CLEAR. MAINTENANCE ADJUSTED DETECTOR PROXIMITY SENSOR 11WV1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
